Iron complex, dabigatran and toxic epidermal necrolysis syndrome: a case-report.
Аннотация
WHAT IS KNOWN AND
OBJECTIVE
Toxic Epidermal Necrolysis Syndrome falls in the spectrum of acute idiosyncratic bullous disorders with medications being the major aetiological factor. The authors review the relevant literature and report a case of Toxic Epidermal Necrolysis Syndrome where two medications, iron protein succinylate and dabigatran, not previously associated with the disorder might have acted as precipitants to it.
CASE SUMMARY: An 86-year-old female recently introduced to iron protein succinylate and dabigatran, presented with a widespread rash consisting of erythematous macules symmetrically distributed on her torso and both upper and lower limbs, down to her extremities. She was diagnosed with Toxic Epidermal Necrolysis Syndrome. None of the drugs previously implicated with the disorder were listed in her recent prescriptions. It was therefore concluded that the two most recently initiated medications, iron protein succinylate and dabigatran, might have been the cause. They were both discontinued to good effect for our patient.
WHAT IS NEW AND
CONCLUSION
Although neither iron protein succinylate nor dabigatran has been incriminated as causative of Toxic Epidermal Necrolysis Syndrome, we believe that either one of these or their interaction might have acted as the precipitant to this condition. We suggest that the possibilities of the above associations should be further explored.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.